| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age: unk.Sex: unk.Weight: unk.Ethnicity: unk.Race: unk.Date of event: unk.Health impact- clinical code: (b)(4).Health impact: (b)(4).Claim #: (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm tmicl13.2 implantable collamer lens, 07.50/+2.0/084 (sphere/cylinder/axis) in the patient's left eye (os) on (b)(6) 2022.The lens was explanted on (b)(6) 2022 due to excessive vaulting, angle closure with elevated intraocular pressure (iop) and significant reduction of irido-corneal angles.There was an addition of new pi by yag.The lens was replaced with a shorter lens and the problem was resolved.Vault and iop at normal post icl target with smaller icl.At one week post-op, there was trace cell and spk.The cause of the event was unknown.